Publications with S. Koppelberg

All publications by Sabine Koppelberg and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:415 Koppelberg, S., & Shelah, S. (1995). Densities of ultraproducts of Boolean algebras. Canad. J. Math., 47(1), 132–145. arXiv: math/9404226 DOI: 10.4153/CJM-1995-007-0 MR: 1319693
Sh:504 Koppelberg, S., & Shelah, S. (1996). Subalgebras of Cohen algebras need not be Cohen. In Logic: from foundations to applications (Staffordshire, 1993), Oxford Univ. Press, New York, pp. 261–275. arXiv: math/9610227 MR: 1428008
Sh:549 Fuchino, S., Koppelberg, S., & Shelah, S. (1996). Partial orderings with the weak Freese-Nation property. Ann. Pure Appl. Logic, 80(1), 35–54. arXiv: math/9508220 DOI: 10.1016/0168-0072(95)00047-X MR: 1395682
Sh:556 Fuchino, S., Koppelberg, S., & Shelah, S. (1996). A game on partial orderings. Topology Appl., 74(1-3), 141–148. arXiv: math/9505212 DOI: 10.1016/S0166-8641(96)00051-X MR: 1425933